# SDR DALA2022011400292

- Difficulty date: January 9, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 79,309 hours, 10,471 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3304 3R DOOR DISARMED BUT IT SHOWS SLIDE LIGHT ON LOWER ECAM / FA CIDS PANEL. CORRECTIVE ACION: ADJUSTED 34MJ PROX SENSOR AND TARGET PER A330 AMM 52-71. (2079966)
